| Model Number |
23375 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/08/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon burst occurred.The 80% stenosed target lesion was located in the mildly tortuous and severely calcified common iliac vein.A 16-6/5.8/75 xxl esophageal was selected for use.During the procedure, the balloon burst upon first inflation at 5 atmospheres for few seconds.The device was removed without any problem, and the procedure was completed with another of the same device.There were no patient complications were reported.
Additional Manufacturer Narrative
Device evaluated by mfr.: a xxl device was returned for analysis.A visual examination identified that the balloon was not folded which indicates that the balloon was subjected to positive pressure.Blood present in balloon which is indicative of a leak.The balloon was attached to an encore inflation device, subjected to positive pressure and di water was observed to be leaking from a balloon pinhole located 45mm distal from the distal markerband.The rated burst pressure for this device is 8 atmospheres as per xxl specification.A visual and tactile examination identified no kinks or damage to the shaft.A visual examination identified no issues with the tip of the device.
Event or Problem Description
It was reported that balloon burst occurred.The 70-80% stenosed target lesion was located in the mildly tortuous and severe compression common iliac vein.A 16-6/5.8/75 xxl esophageal was advanced for dilation.During the procedure, the balloon burst upon first inflation at 5 atmospheres for few seconds.The device was removed without any problem, and the procedure was completed with another of the same device.No patient complications were reported.